Facebook Pixel

I got my period after taking Plan B pills even though I just had my period 2 weeks before?

By March 17, 2011 - 12:36am
Rate This

My husband and I had unprotected sex right atfer I just ended my period(feb13). Feb. 11(friday)-start of period,end on Feb13(3days only) I forgot to start my new pack of pills on that night(feb13) I remembered it,3 days late (Feb16) I took plan B pills the night i remembered(feb16). Then I got my period again on Feb 24, even though I just had it last 2 weeks earlier,& a little heavier than my ussual. But now I still haven't gotten my period. Is it possible that I'm just late? Or its called a "Period"? Is it possible to have 2 periods on 1 month or side effect of ECP? After i taking ECP,we used condom coz i want to start my new pack of pills on my 1st day of my period. I ussually have my period 3 days only, am i still in safe mode on my last day of period? (Feb11-start, feb13-end/sex.)

Can anyone please help me? I'm thinking I'm just going to get my period really late. Or is it possible that I am pregnant? Answers asap please.

Add a Comment2 Comments


One of the side effects of Plan B is a change in period. So, if you had your period two weeks earlier and then again shortly after taking Plan B, it is because it may change it. This is entirely normal.

For more information, read through this informative article on ECP's:

All the best!


March 17, 2011 - 4:53am
(reply to Rosa Cabrera RN)

Thank you Rosa!

March 17, 2011 - 11:58pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.